跳至内容
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase

Gaviscon Double Strength Aniseed Liquid 500 mL

Save 25% Save 25%
Original price $39.99
Original price $39.99 - Original price $39.99
Original price $39.99
Current price $29.99
$29.99 - $29.99
Current price $29.99

Gaviscon Double Strength forms a protective layer over the stomach contents, which helps prevent acid coming back up into the oesophagus (food pipe).

Gaviscon Double Strength contains double the concentration of sodium alginate compared with original Gaviscon. As such Gaviscon Double Strength can help alleviate more frequent symptoms of heartburn.

Ingredients
Each 10ml dose contains:
Sodium alginate 1000mg
Calcium carbonate 200mg
Potassium bicarbonate 200mg
 
Contains hydroxybenzoates and Saccharin.
 
Does NOT contain: Aluminium, Sugar, Gluten or artificial colouring.
 
The maximum total daily intake (40ml) for adults contains 424mg of sodium (take into account if on a low sodium diet)
Dosing guide
Adults and children over 12 years:
5-10mL after meals and half an hour before bedtime or as directed.
 
Keep below 30 degrees, but do NOT refrigerate.
 
Not recommended for children under 12 years.
The maximum total daily intake (40ml) for adults contains 424mg of sodium (take into account if on a low sodium diet)
Cautions
Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. If symptoms persist contact a healthcare professional.